RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 12, Number 1  


A cohomological obstruction to weak approximation for homogeneous spaces
Mikhail Borovoi, Tomer M. Schlank
1
The classes of the quasihomogeneous Hilbert schemes of points on the plane
A. Buryak
21
A quaternionic treatment of the inhomogeneous $\operatorname{div}$-$\operatorname{rot}$ system
F. Colombo, M. E. Luna-Elizarrarás, I. Sabadini, M. Shapiro, D. C. Struppa
37
Orbifold Euler characteristics for dual invertible polynomials
Wolfgang Ebeling, Sabir M. Gusein-Zade
49
Tropical varieties with polynomial weights and corner loci of piecewise polynomials
A. Esterov
55
Complete system of analytic invariants for unfolded differential linear systems with an irregular singularity of Poincaré rank 1
Caroline Lambert, Christiane Rousseau
77
Fixed points for one-dimensional particle system with strong interaction
V. A. Malyshev
139
Complex-analytic structures on moment-angle manifolds
Taras Panov, Yuri Ustinovsky
149
Extremal spectral properties of Lawson tau-surfaces and the Lamé equation
Alexei V. Penskoi
173
Totally nonfree actions and the infinite symmetric group
A. M. Vershik
193
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019